MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MINI CORKSCREW FT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, MINI CORKSCREW FT; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, MINI CORKSCREW FT
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection, it was noted that the anchor had come off of the device within the packaging.The most likely cause for the reported failure can be attributed to environmental due to damage incurred during shipping.
 
Event or Problem Description
On 7/21/2022, it was reported by an arthrex employee via email that an ar-1319ft mini corkscrew anchor had come off and could not be used.Another one was opened, from the same lot number, and the same thing happened.This was discovered upon opening package during a procedure on (b)(6) 2022.Additional information received on 7/22/2022: this was discovered during a pre-operative check so nothing broke inside the patient.

Brand Name
SUTURE ANCHOR, MINI CORKSCREW FT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19203556
Report Number1220246-2024-02566
Device Sequence Number20841759
Product Code HWC
UDI-Device Identifier00888867008533
UDI-Public00888867008533
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberSUTURE ANCHOR, MINI CORKSCREW FT
Device Catalogue NumberAR-1319FT
Device Lot Number14102113
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Initial Report FDA Received Date04/29/2024
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown